# SDR YENA201703030154

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 46,852 hours, 16,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE,  FOUND THE SHEAR PLATE BETWEEN FRAME 69 - 70 CORRODED.  SHEAR PLATE  REMOVED AND REPLACED IAW SRM 51-72-11.
